# SDR FDEA201901010001

- Difficulty date: January 1, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,396 hours, 31,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS 321 25-60 5644 01JAN19 MTY OPEN U LOGPAGES:2862948 RT MAIN DOOR EVAC SLIDE TEST SWITCH WILL NO ILUMINATED. MEL 01JAN19 00:00 MTY U RELEASED FOR SERVICE PER MEL : 25-61-01 CATEGORY : C EXPIRATION : 11JAN19 "MEL 25-61-01: EVAC SLIDE REMOTE PRESS INDICATOR - INOP. PER MEL 25-61-01, VERIFY AND RECORD IN THE  AML, EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY." VERIFIED SYSTEM WORKS WITH PUSHBUTTOM FROM L1 DOOR OK C/7169023 FACT 02JAN19 16:25 GDL FOUND SW METAL TAB AND RE-SECURED ALL SW ASSY OPS CK GOOD PER AMM 25-61-03-5.
